Alert archive / Arizona / Flash Flood Warnings in 2018

Flash Flood Warning 38, NWS Phoenix, AZ

August 8, 2018Maricopa County, Arizona

NWS Phoenix, AZ issued this flash flood warning at Aug 8, 2018, 7:21 PM MST for Maricopa County, Arizona. It was in force for 114 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 8, 2018, 7:21 PM MST (02:21 UTC)
Expired
Aug 8, 2018, 9:15 PM MST
In force
114 min
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon
Flood severity
None

County Maricopa County, AZ

The radar

The Phoenix radar (KIWA), 51 km from the middle of the area, began a volume at 02:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 8, 7:38 PM MSTHEAVY RAIN 1.37 N North Scottsdale, AZIN 30 MINUTES.
Aug 8, 8:01 PM MSTFLASH FLOOD5 Nne North Scottsdale, AZREATA PASS WASH PASSED ALARM STAGE OF 1.60 FT WHICH HISTORICALLY IMPACTS PIMA RD LOW WATER CROSSINGS.
Aug 8, 9:00 PM MSTFLASH FLOOD2 Ene Fountain Hills, AZVIDEO OF ROAD CLOSED DUE TO DEEP FLOWING WATER AT LOW WATER CLOSING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 40 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 00:00Z, 2.4 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 00:00Z on 2018-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 482 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 00:00Z on 2018-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
482 J/kg
Mixed-layer CIN
-203 J/kg
Mixed-layer LCL
2322 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

700 
WGUS55 KPSR 090221
FFWPSR
AZC013-090415-
/O.NEW.KPSR.FF.W.0038.180809T0221Z-180809T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Phoenix AZ
721 PM MST WED AUG 8 2018

The National Weather Service in Phoenix has issued a

* Flash Flood Warning for...
  Maricopa County in south central Arizona...

* Until 915 PM MST.

* At 720 PM MST, Doppler radar and automated rain gauges indicated
  thunderstorms producing heavy rain across the warned area. Flash
  flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  North Phoenix, North Scottsdale, Fountain Hills, Cave Creek, 
  Carefree, McDowell Mountain Park, Rio Verde and Fort McDowell.

* This includes the following highways...
  AZ Route 51 near mile marker 15.
  AZ Route 87 between mile markers 198 and 200.
  AZ Route 101 between mile markers 28 and 38.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3388 11148 3362 11154 3358 11179 3368 11206
      3384 11198

$$

AJ
3 follow-up statements
199 
WGUS75 KPSR 090300
FFSPSR

Flash Flood Statement
National Weather Service Phoenix AZ
800 PM MST WED AUG 8 2018

AZC013-090415-
/O.CON.KPSR.FF.W.0038.000000T0000Z-180809T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Maricopa AZ-
800 PM MST WED AUG 8 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM MST FOR
MARICOPA COUNTY...

At 758 PM MST, Doppler radar and automated rain gauges indicated 
thunderstorms producing heavy rain over the warned area. One and a 
half to two inches of rain have fallen. Flash flooding is 
likely to begin shortly.

Some locations that will experience flooding include...
Fountain Hills, North Scottsdale, Cave Creek, Carefree, McDowell 
Mountain Park, northeast Phoenix, Rio Verde and Fort McDowell.

This includes the following highways...
AZ Route 51 near mile marker 15.
AZ Route 87 between mile markers 198 and 200.
AZ Route 101 between mile markers 28 and 38.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3388 11148 3362 11154 3358 11179 3368 11206
      3384 11198

$$

AJ
561 
WGUS75 KPSR 090341
FFSPSR

Flash Flood Statement
National Weather Service Phoenix AZ
841 PM MST WED AUG 8 2018

AZC013-090415-
/O.CON.KPSR.FF.W.0038.000000T0000Z-180809T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Maricopa AZ-
841 PM MST WED AUG 8 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM MST FOR
MARICOPA COUNTY...

At 837 PM MST, Doppler radar and automated rain gauges indicated 
rainfall amounts of one and half to two inches since 7pm. A stream 
gauge on Reata Pass Wash reported a rise of one and a half feet. 

Though rainfall has dwindled, ongoing runoff will maintain the flash 
flooding. 

Some locations that will experience flooding include...
North Phoenix, North Scottsdale, Fountain Hills, Cave Creek, 
Carefree, McDowell Mountain Park, Rio Verde and Fort McDowell.

This includes the following highways... 
AZ Route 51 near mile marker 15.
AZ Route 87 between mile markers 198 and 200.
AZ Route 101 between mile markers 28 and 38.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3388 11148 3362 11154 3358 11179 3368 11206
      3384 11198

$$

AJ
857 
WGUS75 KPSR 090413
FFSPSR

Flash Flood Statement
National Weather Service Phoenix AZ
913 PM MST WED AUG 8 2018

AZC013-090422-
/O.EXP.KPSR.FF.W.0038.000000T0000Z-180809T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Maricopa AZ-
913 PM MST WED AUG 8 2018

...THE FLASH FLOOD WARNING FOR MARICOPA COUNTY WILL EXPIRE AT 915 PM
MST...

Flood waters have receded and are no longer a direct threat to life 
or property. However, there will be some lingering runoff which 
could make some unbridged roads unsafe to pass for a little while 
longer. 

LAT...LON 3388 11148 3362 11154 3358 11179 3368 11206
      3384 11198

$$

AJ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Aug 8, 2:20 PM MST, 5 hours 1 minute earlier.

Area forecast discussion, Aug 8, 2:20 PM MST, 5 hours 1 minute before
Area Forecast Discussion
National Weather Service Phoenix AZ
220 PM MST Wed Aug 8 2018

&&

.SYNOPSIS...

A shift towards a more favorable easterly flow aloft along with an
increase in available moisture is expected to lead to a more active
monsoon pattern through the upcoming weekend. Thursday looks likely
to be the most active day weatherwise, when thunderstorms could
approach severe limits, with very strong winds, areas of blowing
dust, and locally heavy rain possible. Some reduction in convective
activity is possible early next week as somewhat drier air moves
into the region.

&&

.DISCUSSION...

A return to a more active monsoon pattern still looks likely, as
moisture surges up the Gulf of California continue to raise sfc
dewpoints across the region. Dewpoints as high as 80 degrees were
observed across parts of SE CA this morning, likely elevated
somewhat by a moisture boast that was aided by Hurricane John as is
moves northwestward off the Baja coast. In spite of this moisture-
rich environment, convective activity looks like it will be a bit
subdued across the lower elevations of our cwa today. The latest
forecast sounding for the Phoenix area continues to show a rather
strong cap just above the PBL, which will likely make it very hard
for thunderstorms to survive into the lower elevations of south-
central AZ. This idea continues to be supported by the high-res HRRR
and U of A WRF-NAM models. Still, it is likely that at least a few
storms will make their way into the greater Phoenix area this
evening, with many areas seeing gusty outflow winds. The increase in
moisture and cloud cover is expected to keep high temperatures much
closer to normal than what we have been seeing the last several days.

Thursday looks like it could be quite active weatherwise. The
combination of modest cooling aloft (500mb temps falling into the -
8C to -10C range), a bit more mid-level shear (Bulk Shear values in
the 20-25 knot range), and the disappearance of the cap as the
sounding becomes well-mixed will likely allow much of the storm
activity that does develop over the Rim Country and over SE AZ to
make its way into the lower desert. Both the HRRR and the U of A WRF
model suites show scattered-numerous storms moving into the greater
Phoenix area tomorrow evening. SPC already has much of central and
southern AZ in a MRGL risk area for severe storms for Thursday.

Depending on how active things turn out on Thursday, Friday and
possible Saturday will likely be a bit less active due to the
atmosphere being worked over by tomorrow's storm activity. However,
the activity is still expected to remain at above-average levels,
with the main threat being locally heavy rain/flash flooding due to
slower storm motion and ample available moisture.

A reduction in convective activity looks possible from Sunday into
early next week as somewhat drier air is imported into the region,
with temperatures perhaps warming up a bit as well.
flooding.

&&

.AVIATION...
South-Central Arizona including KPHX, KIWA, and KSDL:
There are still several aviation weather concerns through tonight.
First, the hazy conditions that have created slantwise visibility
issues is slowly improving, and should continue to do so through
the late morning. Westerly winds will take hold by late
morning/early afternoon with a few occasional gusts. However,
there is a strong likelihood of thunderstorms forming over the
Rim north and east of Phoenix and those should start to develop
around 21Z. These storms will probably produce strong outflow
winds from the east/northeast with gusts up to 25-35 kts. The
timing of this wind shift is uncertain but will most likely reach
KPHX by 3Z. In addition, these winds may also loft blowing dust
that could temporarily reduce visibility and create new slantwise
visibility concerns. During this time, thunderstorms are possible
in the terminal area, especially for locations east of KPHX.
However, there is enough doubt as to whether or not storms reach
Sky Harbor so any mention of VCTS is currently left out of the
TAF.

Southeast California/Southwest Arizona including KIPL and KBLH:
There are no aviation weather concerns through this evening as
winds will remain light and maintain a south/southeast direction.
The storm activity should remain well to the east but increased
cloudiness tomorrow is likely.

Aviation Discussion not updated for amended TAFs.

&&

.FIRE WEATHER...
Friday through Tuesday:
Significant moisture will affect the region at least through
Saturday and likely into early next week. This will result in day
to day thunderstorm chances through the period. Storms are
expected to be most prevalent over the higher terrain north and
east of Phoenix but even lower elevations will have a shot at
precipitation each afternoon. Minimum humidities will end up
between 20 to 30 percent over the deserts each day following fair
to good overnight recoveries. Apart from thunderstorms, winds will
be light except for typical afternoon and evening upslope
breeziness. Temperatures each day will remain at or just below
seasonal normals although portions of the south-central deserts
may drop to near 100 Thursday into Saturday as thicker clouds and
moisture affect the region.

&&

.SPOTTER INFORMATION STATEMENT...
Spotter reports may be needed later this week.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...None.
CA...None.
&&

DISCUSSION...Percha
AVIATION...Deemer
FIRE WEATHER...Kuhlman

In the hours before

Special weather statement, Aug 8, 4:58 PM MST, 2 hours 23 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
458 PM MST WED AUG 8 2018

AZZ560-563-090030-
Southeast Gila County AZ-San Carlos AZ-
458 PM MST WED AUG 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR GILA COUNTY UNTIL 530 PM MST...

At 457 PM MST, Doppler radar was tracking a strong thunderstorm 11
miles west of Hilltop, or 16 miles northeast of Globe, moving
southwest at 20 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

This storm will remain over mainly rural areas of Gila County.
This includes US Highway 60 between mile markers 261 and 298.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3340 11055 3355 11082 3385 11056 3384 11053
      3382 11050 3383 11044 3383 11033 3381 11032
TIME...MOT...LOC 2357Z 033DEG 15KT 3359 11062

AJ
Special weather statement, Aug 8, 5:19 PM MST, 2 hours 2 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
519 PM MST WED AUG 8 2018

AZZ547-556>558-563-090100-
Southeast Gila County AZ-Tonto Basin AZ-Mazatzal Mountains AZ-
Rio Verde/Salt River AZ-Pinal/Superstition Mountains AZ-
519 PM MST WED AUG 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR GILA AND MARICOPA COUNTIES UNTIL
600 PM MST...

At 518 PM MST, Doppler radar was tracking a strong thunderstorm 10
miles northeast of Tonto National Monument, or 10 miles east of
Roosevelt, moving southwest at 15 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Roosevelt, Punkin Center, Tonto Basin and Tonto National Monument.

This includes AZ Route 188 between mile markers 229 and 267.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

If on or near Roosevelt Lake, get out of the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

LAT...LON 3391 11128 3380 11115 3376 11099 3374 11096
      3364 11092 3368 11084 3367 11081 3348 11103
      3385 11137 3396 11137
TIME...MOT...LOC 0018Z 040DEG 11KT 3371 11096

AJ
Special weather statement, Aug 8, 5:40 PM MST, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
540 PM MST WED AUG 8 2018

AZZ558-560>563-090130-
Southeast Gila County AZ-San Carlos AZ-Dripping Springs AZ-
Globe/Miami AZ-Pinal/Superstition Mountains AZ-
540 PM MST WED AUG 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR GILA AND PINAL COUNTIES UNTIL 630
PM MST...

At 539 PM MST, Doppler radar was tracking strong thunderstorms along
a line extending from 19 miles northwest of Hilltop to 7 miles
southeast of Winkelman. Movement was west at 10 mph.

Dime size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Globe, Hayden, Christmas, Cutter, and Claypool.

This includes the following highways...
US Highway 60 between mile markers 248 and 296.
AZ Route 70 between mile markers 253 and 270.
AZ Route 77 between mile markers 135 and 143, and between mile
markers 146 and 170.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3319 11050 3314 11059 3315 11063 3307 11073
      3304 11072 3299 11076 3299 11079 3301 11081
      3368 11086 3366 11078 3379 11068 3385 11056
      3382 11047 3318 11047
TIME...MOT...LOC 0039Z 074DEG 7KT 3380 11069 3290 11069

AJ
Special weather statement, Aug 8, 6:06 PM MST, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
606 PM MST WED AUG 8 2018

AZZ534-537-541-542-544-545-547-090145-
Aguila Valley AZ-New River Mesa AZ-Cave Creek/New River AZ-
Northwest Valley AZ-Deer Valley AZ-Rio Verde/Salt River AZ-
North Phoenix/Glendale AZ-
606 PM MST WED AUG 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR MARICOPA COUNTY UNTIL 645 PM
MST...

At 604 PM MST, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles east of Wickenburg to near New River to
near Horseshoe Reservoir. Movement was south at 20 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
North Phoenix, North Glendale, North Scottsdale, North Peoria,
Surprise, New River, Wittmann, Circle City, Cave Creek, Carefree,
Deer Valley Airport, Lake Pleasant, Morristown, Horseshoe Reservoir,
and Anthem.

This includes the following highways...
AZ Interstate 17 between mile markers 213 and 235.
AZ Route 51 near mile marker 15.
US Highway 60 between mile markers 114 and 136.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If on or near Lake Pleasant, get out of the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

LAT...LON 3401 11185 3400 11161 3376 11161 3363 11212
      3376 11270 3399 11270 3389 11228 3391 11224
      3395 11224 3397 11221 3396 11217 3402 11186
TIME...MOT...LOC 0104Z 355DEG 19KT 3400 11261 3390 11217 3401 11168

AJ
Special weather statement, Aug 8, 6:14 PM MST, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
614 PM MST WED AUG 8 2018

AZZ547-556>558-090145-
Tonto Basin AZ-Mazatzal Mountains AZ-Rio Verde/Salt River AZ-
Pinal/Superstition Mountains AZ-
614 PM MST WED AUG 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR GILA AND MARICOPA COUNTIES UNTIL
645 PM MST...

At 613 PM MST, a strong thunderstorm was reported over Roosevelt Dam,
moving southwest at 15 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Roosevelt, Four Peaks, Apache Lake and Tonto National Monument.

This includes AZ Route 188 between mile markers 239 and 255.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If on or near Roosevelt Lake, get out of the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

LAT...LON 3379 11113 3377 11105 3376 11099 3371 11095
      3353 11122 3373 11138 3384 11120
TIME...MOT...LOC 0113Z 054DEG 11KT 3368 11119

AJ
Special weather statement, Aug 8, 6:46 PM MST, 35 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
646 PM MST WED AUG 8 2018

AZZ537-541>549-556-557-090215-
Fountain Hills/East Mesa AZ-New River Mesa AZ-Tonto Basin AZ-
Mazatzal Mountains AZ-Scottsdale/Paradise Valley AZ-
Cave Creek/New River AZ-East Valley AZ-Central Phoenix AZ-
Northwest Valley AZ-Deer Valley AZ-Rio Verde/Salt River AZ-
North Phoenix/Glendale AZ-
646 PM MST WED AUG 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR GILA AND MARICOPA COUNTIES UNTIL
715 PM MST...

At 644 PM MST, Doppler radar was tracking strong thunderstorms along
a line extending from Peoria to near Fountain Hills to near Four
Peaks. Movement was south at 25 mph.

Dime size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
North Phoenix, Glendale, Scottsdale, Peoria, Surprise, Anthem, Cave
Creek, Carefree, Deer Valley Airport, Morristown, Paradise Valley.

Phoenix, Mesa, Glendale, Scottsdale, Peoria, Surprise, El Mirage,
Fountain Hills, Paradise Valley, Youngtown, Sycamore Creek, Waddell,
Sun City, Sunflower, Sugarloaf Mountain, New River, Ballantine
Trailhead, Round Valley, Sun City West and Cave Creek.

This includes the following highways...
AZ Interstate 17 between mile markers 204 and 241.
AZ Route 51 between mile markers 3 and 15.
US Highway 60 between mile markers 144 and 157.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3400 11175 3400 11149 3396 11137 3386 11122
      3348 11142 3347 11174 3350 11211 3358 11237
      3405 11215
TIME...MOT...LOC 0144Z 013DEG 20KT 3369 11221 3364 11171 3363 11134

AJ

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 5:19 PM MSTSpecial Weather StatementPSRGila41 min
Aug 8, 5:40 PM MSTSpecial Weather StatementPSRGila50 min
Aug 8, 6:06 PM MSTSpecial Weather StatementPSR39 min
Aug 8, 6:14 PM MSTSpecial Weather StatementPSRGila31 min
Aug 8, 6:46 PM MSTSpecial Weather StatementPSR29 min
Aug 8, 7:33 PM MSTSpecial Weather StatementPSR42 min
Aug 8, 7:39 PM MSTSevere Thunderstorm WarningPSRMaricopa, Pinal36 min
Aug 8, 7:40 PM MSTDust Storm WarningPSRMaricopa, Pinal65 min
Aug 8, 7:54 PM MSTSpecial Weather StatementPSR51 min
Aug 8, 7:56 PM MSTDust Storm WarningPSRLa Paz, Maricopa, Yuma64 min
Aug 8, 8:14 PM MSTDust Storm WarningPSRPinal61 min
Aug 8, 8:18 PM MSTAreal Flood AdvisoryPSRMaricopa, Pinal117 min
Aug 8, 8:28 PM MSTFlash Flood WarningPSRMaricopa3 hr
Aug 8, 8:31 PM MSTDust Storm AdvisoryPSRLa Paz, Yuma89 min
Aug 8, 8:33 PM MSTDust Storm WarningPSRMaricopa, Pinal, Yuma57 min
Aug 8, 8:48 PM MSTAreal Flood AdvisoryPSRLa Paz, Maricopa, Yuma3 hr
Aug 8, 9:04 PM MSTDust Storm WarningPSRLa Paz, Yuma41 min
Aug 8, 9:35 PM MSTFlash Flood WarningPSRLa Paz, Maricopa3 hr
Aug 8, 11:27 PM MSTAreal Flood WarningPSRMaricopa108 min
Aug 9, 12:09 AM MSTSpecial Weather StatementPSR51 min
Aug 9, 12:22 AM MSTDust Storm AdvisoryPSRYuma38 min
Aug 9, 7:46 AM MSTBlowing Dust AdvisoryPSRMaricopa, Pinal14 hr

Nearby

Flash Flood Warnings in Arizona, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.